# SDR CA030327004

- Difficulty date: March 21, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 8,249 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Spalled
- Location: M/R Geargox
- Component: Gearbox
- Component part number: 4638001004
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT INPUT SPLIT INNER RACE BALL BEARING PEELING/SPALLING.VOLUME OF METAL CONTAMINATION CAUSED COLLATERAL DAMAGE TO ALL OTHER INTERNAL BEARINGS AND COMPONENTS.
